# SDR 2018FA0000333

- Difficulty date: July 26, 2018
- Submitted: August 3, 2018
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50105201
- Part serial: 0599
- Condition: Seized
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL,  MLG BRAKE NR 3 BECAME SEIZED.
